MAUDE Adverse Event Report: ARTHREX INC. #2 FIBERWIRE, 38", 2 STRANDS (1 BLUE, 1 WHITE/BLACK); SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE

ARTHREX INC. #2 FIBERWIRE, 38", 2 STRANDS (1 BLUE, 1 WHITE/BLACK); SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Model Number AR-7201
Health Effect - Clinical Codes Wound Dehiscence (1154); Reaction (2414)
Date of Event 04/13/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient demographics (age at time of event, date of birth, gender, weight) were requested but not provided.No further patient information was provided at the time of this report or made available in response to follow-up communication.No additional adverse consequences have been reported from this event.This device is used for treatment.This is one of two submissions from the same event.The others are (b)(4).The contribution of the device to the reported event could not be determined as the device was not returned therefore the complainant's event could not be verified.The cause of the event could not be determined from the information available and without device evaluation.A possible cause of this type of event may be a reaction of the patient to the material(s) implanted or used during the implant procedure.Product directions for use warns of effects like foreign body and allergic-like reactions as well as infections both deep and superficial to the implant materials.Patient sensitivity to materials must be considered prior to implantation.This is the first complaint of this type for this part/lot combination.The potential causes of this event are being communicated to the event reporter.If additional relevant information is received, a follow-up report will be submitted.
 
Event or Problem Description
The distributor reported, patient reaction in date chronology order: (b)(6) 2017 - tenoplasty using the pars system.On (b)(6) 2017- after 1 month and 23 postoperative days presented a reaction process in incision with dehiscence in the incision, patient denies trauma or effort, using articulated vacoped boot.On (b)(6) 2017- 2 months and 14 days po- reaction process in the incision with removal of the white thread, in use of the boot type articulated vacoped.On (b)(6) 2017- reaction process of the incision with removal of the white / black wire, in use of an articulated vacoped boot.On (b)(6) 2017- 3 months po- reaction process of the incision with removal of the blue wire, without use of immobilization.* three (3) months and 10 days po- silvercel curative use.Improvement of appearance, without purulent discharge, only bloody.No pain and tendon intact with good function, patient doing low-impact daily activities.* patient is seen by the doctor 3 times a week.It is presenting a new reactional area, now of the distal wires, still with reaction process.The distal sutures have not yet left.

Brand Name
#2 FIBERWIRE, 38", 2 STRANDS (1 BLUE, 1 WHITE/BLACK)
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
ARTHREX INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key6875385
Report Number1220246-2017-00352
Device Sequence Number19093028
Product Code GAT
UDI-Device Identifier00888867041288
UDI-Public00888867041288
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K041553
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 09/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAR-7201
Device Catalogue NumberAR-7201
Device Lot Number12746
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2017
Initial Report FDA Received Date09/19/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;